`a`
Related Articles
1

Uniqueness for Keller-Segel-type chemotaxis models

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1319 - 1338, 2013

José Antonio Carrillo - (email), Stefano Lisini - (email), Edoardo Mainini - (email)

 Abstract       References       Full Text      Related Articles

2

Congestion-driven dendritic growth

Discrete and Continuous Dynamical Systems  Volume 34, Issue 4, Pages : 1575 - 1604, 2013

Bertrand Maury - (email), Aude Roudneff-Chupin - (email), Filippo Santambrogio - (email)

 Abstract       References       Full Text      Related Articles

3

Handling congestion in crowd motion modeling

Networks and Heterogeneous Media  Volume 6, Issue 3, Pages : 485 - 519, 2011

Bertrand Maury - (email), Aude Roudneff-Chupin - (email), Filippo Santambrogio - (email), Juliette Venel - (email)

 Abstract       References       Full Text      Related Articles

4

The Jacobi-Toda system and foliated interfaces

Discrete and Continuous Dynamical Systems  Volume 28, Issue 3, Pages : 975 - 1006, 2010

Manuel del Pino - (email), Michal Kowalczyk - (email), Juncheng Wei - (email)

 Abstract       Full Text      Related Articles

5

Existence and concentration of solitary waves for a class of quasilinear Schrödinger equations

Communications on Pure and Applied Analysis  Volume 9, Issue 2, Pages : 281 - 306, 2009

Daniele Cassani - (email), João Marcos do Ó - (email), Abbas Moameni - (email)

 Abstract       Full Text      Related Articles

6

Propagation of singularities for classical solutions of the Vlasov-Poisson-Boltzmann equation

Discrete and Continuous Dynamical Systems  Volume 24, Issue 1, Pages : 13 - 33, 2009

Laurent Bernis - (email), Laurent Desvillettes - (email)

 Abstract       Full Text      Related Articles

7

Transport via mass transportation

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 2, Pages : 311 - 338, 2005

David Kinderlehrer - (email), Adrian Tudorascu - (email)

 Abstract       Full Text      Related Articles

8

Construction of multidimensional spike-layers

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 187 - 202, 2005

Andrea Malchiodi - (email)

 Abstract       Full Text      Related Articles